# SDR SWIA201232074

- Difficulty date: October 29, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,092 hours, 38,329 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT LORD MOUNTS SAGGING AND STARTING TO CRACK.  (SERVICE)  REMOVED AND REPLACED BOTH AFT AND FORWARD LORD MOUNT ON LEFT ENGINE.
